# SDR SWAA2022021692140

- Difficulty date: May 2, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; LWR INBD FIXED T/E PANE 621UB; CORNER IS DISBONDED / EVALUATED AND REPAIRED RIGHT WING LWR INBD FIXED T/E PANEL 621UB OF A DISBONDED CORNER AS MARKED IAW B737-700 SRM 57-41-01-2R-6 REV 64. AG1722
